# SDR SIMA20220326009

- Difficulty date: March 26, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 7,500 hours, 4,724 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Spar
- Part number: 17116240612
- Part serial: 0001032604
- Condition: Cracked
- Location: Rt
- Component: Wing Tip Assy
- Component part number: 17116240612
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP HAS A CRACK ON LOWER CORNER OF SPAR 1-C/A-COMPLETE:C/W REPLACEMENT OF WING TIP INBOARD SPAR L WITH REINFORCED SPAR SECTION IAW EO EJ-5700-004 PT B.
